Show simple item record

dc.creatorPrakasha, D. G.
dc.creatorHarish, H.
dc.creatorVeeresha, P.
dc.creatorVenkatesha
dc.date2021-08-01
dc.date.accessioned2021-08-17T20:35:27Z
dc.date.available2021-08-17T20:35:27Z
dc.identifierhttp://revistas.ufro.cl/ojs/index.php/cubo/article/view/2710
dc.identifier.urihttps://revistaschilenas.uchile.cl/handle/2250/174252
dc.descriptionThe object of the paper is to study a type of canonical linear connection, called the Zamkovoy canonical paracontact connection on a para-Kenmotsu manifold.en-US
dc.formatapplication/pdf
dc.languageeng
dc.publisherUniversidad de La Frontera. Temuco, Chile.en-US
dc.relationhttp://revistas.ufro.cl/ojs/index.php/cubo/article/view/2710/2072
dc.rightsCopyright (c) 2021 D. G. Prakasha et al.en-US
dc.rightshttps://creativecommons.org/licenses/by-nc/4.0/en-US
dc.sourceCUBO, A Mathematical Journal; Vol. 23 No. 2 (2021); 191–206en-US
dc.sourceCUBO, A Mathematical Journal; Vol. 23 Núm. 2 (2021); 191–206es-ES
dc.source0719-0646
dc.source0716-7776
dc.subjectPara-Kenmotsu manifolden-US
dc.subjectZamkovoy canonical paracontact connectionen-US
dc.subjectlocal φ-symmetryen-US
dc.subjectlocal φ-Ricci symmetryen-US
dc.subjectrecurrenten-US
dc.subjectη-Einstein manifolden-US
dc.titleThe Zamkovoy canonical paracontact connection on a para-Kenmotsu manifolden-US
dc.typeinfo:eu-repo/semantics/article
dc.typeinfo:eu-repo/semantics/publishedVersion


This item appears in the following Collection(s)

Show simple item record